# SDR IXKA9500011

- Difficulty date: March 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N356PA
- Make and model: Boeing 727225
- Aircraft serial: 20626
- System (JASC): 3830 · Waste Disposal System
- Part: Motor
- Part number: 1437051
- Condition: Defective
- Location: Left Aft Lav
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

EWR - AFTER AN OVERNIGHT SERVICE, AIRCRAFT WAS TAXIING FROM HARD STAND TO GATE, SMOKE WAS COMING FROM LEFT AFT LAV.  FOUND AFT LAV FLUSH MOTOR EMITTING SMOKE.  REPLACED LAV FLUSH MOTOR, TIMER AND CIRCUIT BREAKER.  TIMER, PN 2123M100, BREAKER, PN BACC18W5.  (X)
